# SDR WX0A2021031773663

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 41,459 hours, 35,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 879372
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (12WL) FAILED OP'S CHECK VIA MCDU / REMOVED AND REPLACED EPSU BATTERY (12WL) IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A; OP'S CHECK GOOD"
